# SDR A6WA201240602

- Difficulty date: May 18, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK ON LBL9 & FS 574 HAS CORROSION.  INSTALLED SERVICEABLE CARGO TRACK ON LBL9 & FS 574 IAW SRM 51-41-04.
